Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 December 2007

Secure Antnet Routing Algorithm for Scalable Adhoc Networks Using Elliptic Curve Cryptography

V. Vijayalakshmi & T. G. Palanivelu

Journal of Computer Science, Volume 3, Issue 12, pp. 939–943 · doi.org/10.3844/jcssp.2007.939.943

6,951 accesses4,338 downloads7 citations (Crossref)Metrics
Cite Check for updates

Abstract

The secure end-to-end route discovery in the decentralized Mobile Adhoc Networks (MANETs) should have to meet the requirements of prevention of DoS attacks on data traffic, should be adaptive and fault tolerant and must have high speed, low energy overhead and scalability for future development. In this research a secure routing using antnet mechanism and mutual authentication using Elliptic Curve Cryptography (ECC) has been proposed to meet the above requirements. The common perception of public key cryptography is that it is not well suited for adhoc networks as they are very complex and slow. Against this popular belief, this research implements Elliptic Curve Cryptography -a public key cryptography scheme. ECC provides a similar level of security to conventional integer-based public-key algorithms, but with much shorter keys. Because of the shorter keys ECC algorithms run faster, require less space and consume less energy. These advantages make ECC a better choice of public key cryptography, especially for a resource constrained systems like MANETs. Using the antnet routing algorithm, the highly trustable route will be selected for data transfer and each Mobile Node (MN) in MANET maintains the trust value of its one-hop neighbors. The mutual authentication between source and destination is done by master key exchange using Elliptic Curve Cryptography (ECC).

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Vijayalakshmi, V. & Palanivelu, T. G. (2007). Secure Antnet Routing Algorithm for Scalable Adhoc Networks Using Elliptic Curve Cryptography . Journal of Computer Science, 3(12), 939–943. https://doi.org/10.3844/jcssp.2007.939.943

Licence
© Science Publications
Issue
Volume 3, Issue 12
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Secure Antnet Routing Algorithm for Scalable Adhoc Networks Using Elliptic Curve CryptographyJournal of Computer Science · Volume 3, Issue 12 · pp. 939–943 · © Science PublicationsDownload